MathSciNet Relay Station
MathSciNet bibliographic data
MR1096901 35Q35 (35R35 76S05)
van Duijn, C. J.; Knabner, P. Solute transport in porous media with equilibrium and nonequilibrium multiple-site adsorption: travelling waves. J. Reine Angew. Math. 415 (1991), 1–49.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement